# SDR CALA2013121293636

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 55,277 hours, 22,220 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN, WHEEL.  2 OCCURRENCES, RESET PROCESS APPLIED OK BUT THEN FAULTED AGAIN, ITEM ROLLED FORWARD.  CFDS FAULT STEERING ELECTRO HYD MODULE 6GC, 6GC PCN 644-9554.  CHECK ELECTRIC CONNECTOR ON 6GC FOR WATER CONTAMINATION.  INTERROGATION OF CFDS FAULTING 6GC STEERING ELECTRIC HYD MODULE.  ELECTRICAL CONNECTOR LOOSE & DIRTY.  CLEANED & SECURED 6GC CONNECTOR & OPERATIONS CHECKED STEERING SYS IAW TSM 32-51-00-810-826-A.
